# SDR SWAA2021031950349

- Difficulty date: February 20, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; THRESHOLD FLOOR PLATE CORRODED.MARKED / REPLACED ON RACK WITH NEW PARTS AFT CARGO PIT THRESHOLD FLOOR PLATES IAW AIPC 25-52-10-04 A68085 AND E30461
